Fixed Point Theorems for Occasionally Weakly Compatible Maps in G-Metric Space

Full Text (PDF, 208KB), PP.56-61

Views: 0 Downloads: 0


Saurabh Manro 1,*

1. School of Mathematics and Computer Applications, Thapar University, Patiala (Punjab)

* Corresponding author.


Received: 17 Sep. 2012 / Revised: 14 Oct. 2012 / Accepted: 26 Nov. 2012 / Published: 8 Jan. 2013

Index Terms

Symmetric G-metric space, Occasionally weakly compatible maps, Fixed point


The purpose of this paper is to prove new common fixed point theorem in Symmetric G-metric space. While proving our result, we utilize the idea of occasionally weakly compatible maps due to Al-Thagafi and N. Shahzad. Our result substantially generalize and improve a multitude of relevant common fixed point theorems of the existing literature in G- metric space.

Cite This Paper

Saurabh Manro, "zFixed Point Theorems for Occasionally Weakly Compatible Maps in G-Metric Space", International Journal of Modern Education and Computer Science (IJMECS), vol.5, no.1, pp.56-61, 2013. DOI:10.5815/ijmecs.2013.01.07


[1]B.C. Dhage, Generalized metric spaces and mappings with fixed point, Bull.Calcutta Math. Soc. 84 (1992), 329-336.
[2]Z.Mustafa and B.Sims, Some remarks concerning D-metric spaces, Proceedings of International Conference on Fixed Point Theory and applications, Yokohama Publishers, Valencia Spain, July 13-19(2004), 189-198.
[3]Z. Mustafa and B.Sims, A new approach to a generalized metric spaces, J. Nonlinear Convex Anal., 7(2006), 289-297.
[4]Z. Mustafa, H.Obiedat and F. Awawdeh, Some fixed point theorems for mappings on complete G-metric spaces, Fixed point theorey and applications,Volume 2008, Article ID 18970, 12 pages.
[5]S. Manro, S.S. Bhatia and S. Kumar, Expansion Mapping Theorems in G – Metric Spaces, Int. J. Contemp. Math. Sciences, 5(51) (2010), 2529 – 2535.
[6]S. Manro, S. Kumar and S.S. Bhatia, R weakly commuting maps in G metric spaces, Fasciculi Mathematici, 47 (2011), 11-17.
[7]S. Manro, S. Kumar and S.S. Bhatia, Weakly Compatible maps of type (A) in G – metric spaces, Demonstratio Mathematica (Accepted for publication)
[8]Z.Mustafa, W. Shatanawi and M. Bataineh, Existence of fixed points results in G-metric spaces, International Journal of Mathematics and Mathematical Sciences,Volume 2009, Article ID. 283028, 10 pages.
[9]Z. Mustafa and B. Sims, Fixed point theorems for contractive mappings in complete G-metric spaces, Fixed point theory and Applications,Vol.2009, Article ID 917175, 10 Pages.
[10]Z. Mustafa and H. Obiedat, A Fixed Points Theorem of Reich in G- metric Spaces, Cubo A Mathematics Journal. 12(1)(2010) 83-93.
[11]Z. Mustafa, F. Awawdeh and W. Shatanawi,Fixed Point Theorem for Expansive Mappings in G- metric Spaces, Int. J. Contemp. Math. Sciences, 5(50) (2010) 2463-2472.
[12]G. Jungck, Compatible mappings and common fixed points. Int. J. Math.& Math. Sci., 9(1986), 771–779.
[13]G.Jungck and B.E.Rhoades, Fixed point Theorems for occasionally weakly compatible mappings, Fixed point theory, 7(2006), 286-296.
[14]M.A. Al-Thagafi and N. Shahzad, Generalized I-nonexpansive selfmaps and invariant approximations, Acta Math. Sinica, 24(5)(2008), 867-876.
[15]J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, 62(2)( 1977), 344–348.